# SDR DALA2018040902314

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,302 hours, 26,609 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Ring
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DIV INTO DEN DUE TO RIGHT ENGINE IN INFLIGHT SHUT DOWN CAUSED BY LOW OIL PRESSURE. MTC FOUND OIL LEAKING FROM VSCF GENERATOR DRIVE PAD DRAIN. WINDMILLING INSPECTIONS PERFORMED AND VSCF SEAL FACE AND ROTATING RING REPLACED. LEAK CHECKS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
